Quarterly of Applied Mathematics

Quarterly of Applied Mathematics

Online ISSN 1552-4485; Print ISSN 0033-569X

   
 
 

 

Riabouchinsky flows in magnetohydrodynamics


Authors: O. P. Chandna and F. Labropulu
Journal: Quart. Appl. Math. 50 (1992), 273-289
MSC: Primary 76W05
DOI: https://doi.org/10.1090/qam/1162276
MathSciNet review: MR1162276
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Quarterly of Applied Mathematics with MSC: 76W05

Retrieve articles in all journals with MSC: 76W05


Additional Information

DOI: https://doi.org/10.1090/qam/1162276
Article copyright: © Copyright 1992 American Mathematical Society

American Mathematical Society